MathSciNet Relay Station
MathSciNet bibliographic data
MR2869113 46B07 (52A20)
Giannopoulos, A.; Paouris, G.; Valettas, P. $\psi\sb \alpha$-estimates for marginals of log-concave probability measures. Proc. Amer. Math. Soc. 140 (2012), no. 4, 1297–1308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement